A 69-year-old female asked:
Disclaimer

69yo, parkinson disease underwent madopar125 assessment.taken 1 tablet, vomit&sweats after 1hr.concluded-take seasick tablet with madopar as a solution?

1 doctor answer
Dr. Albert Pizzo
60 years experience Family Medicine
Parkinson disease: You need to report this event to your doctor to get advice on how to proceed.
Answered on Feb 5, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 65-year-old female asked:
Dr. Frederick Nahm
27 years experience Neurology
Vertigo: Vertigo and imbalance treatments are available. Some are over the counter, others are prescription based. Some could in theory impact your parkinson ... Read More
1
1 thank
A 33-year-old member asked:
Dr. Bennett Machanic
52 years experience Neurology
Comments: 1. You are rather young at age 34 to have developed Parkinson's disease. Do you perhaps have a different diagnosis to explain your symptoms? 2. L-DOP ... Read More
A 49-year-old member asked:
Dr. Julio Martinez
25 years experience Family Medicine
Adding Carbidopa: Sinemet (carbidopa and levodopa) will help as Carbidopa also block GI side effects of L-Dopa.
A 44-year-old member asked:
Dr. Marc Zimmermann
22 years experience Psychiatry
Either: The one that works the best for you.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month